I spent three months with my entire left side being slightly numb. Every week or so, I would have an episode that would start with my left side going completely numb, a major headache would come on my left side, ringing in my ear, severe left eye strain, extreme confusion and my muscles would twitch all over. I have had every test done, including two MRI's/MRA/CT/CTA and all with nothing remarkable. They noted that my basilar artery was underdeveloped but said that this was nothing to worry about and was very common. For some reason my dr put me on plavix and after about a week or so, the slight numbness I was having completely went away. After being told by my neurologist that there was no reason I should be on the plavix, I decided to stop taking it one morning and by 4 pm that afternoon I had gone slightly numb again on my left side. I have reumatoid arthritis and am being treated with 15 mg of Methotrexate once a week and 7mg of prednisone/day. (I just began taking this 2 months ago). I am really strugleing with not knowing what could be causing the left sided numbness and why the plavix is working despite not having a reason to be on it. any insight would be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.